# SDR R61A201606020381

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 24,896 hours, 19,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAP FAILURE.  AN EMERGENCY WAS DECLARED AND CREW RETURNED TO DEPARTURE, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE R & R NR 1 UPPER FLAP ROD, NR 2 UPPER FLAP ROD, NR 2 LOWER FLAP ROD AND RT WING NR 3 UPPER FLAP ROD IAW AMM AND OPS CHECKED GOOD.
